User menu

Accès à distance ? S'identifier sur le proxy UCLouvain

Search

Displaying 13 results.
    • Journal article
    Continuation theorems for Ambrosetti-Prodi type periodic problems
    Mawhin, Jean[UCL] Rebelo, C Zanolin, F. (2000) Communications in Contemporary Mathematics — Vol. 2, no. 1, p. 87-126 (2000)
    • Journal article
    A Nonlinear Boundary-value Problem With Potential Oscillating Around the First Eigenvalue
    Habets, Patrick[UCL] Manasevich, R. Zanolin, F. (1995) Journal of Differential Equations — Vol. 117, no. 2, p. 428-445 (1995)
    • Journal article
    A Continuation Approach To Superlinear Periodic Boundary-value-problems
    Capietto, A. Mawhin, Jean[UCL] Zanolin, F. (1990) Journal of Differential Equations — Vol. 88, no. 2, p. 347-395 (1990)
    • Journal article
    Continuation Theorems for Periodic Perturbations of Autonomous Systems
    Capietto, A. Mawhin, Jean[UCL] Zanolin, F. (1992) American Mathematical Society. Transactions — Vol. 329, no. 1, p. 41-72 (1992)
    • Journal article
    Positive solutions of singular boundary value problems with indefinite weight
    Gaudenzi, M Habets, Patrick[UCL] Zanolin, F. (2002) Belgian Mathematical Society - Simon Stevin. Bulletin — Vol. 9, no. 4, p. 607-619 (2002)
    • Journal article
    Upper and Lower Solutions for a Generalized Emden-fowler Equation
    Habets, Patrick[UCL] Zanolin, F. (1994) Journal of Mathematical Analysis and Applications — Vol. 181, no. 3, p. 684-700 (1994)
    • Journal article
    Periodic solutions of complex-valued differential equations and systems with periodic coefficients
    Manasevich, R. Mawhin, Jean[UCL] Zanolin, F. (1996) Journal of Differential Equations — Vol. 126, no. 2, p. 355-373 (1996)
    • Journal article
    Positive Solutions for a Class of Singular Boundary-value-problems
    Habets, Patrick[UCL] Zanolin, F. (1995) Unione Matematica Italiana. Bollettino — Vol. 9A, no. 2, p. 273-286 (1995)
    • Journal article
    A seven-positive-solutions theorem for a superlinear problem
    Gaudenzi, M Habets, Patrick[UCL] Zanolin, F. (2004) Advanced Nonlinear Studies — Vol. 4, no. 2, p. 149-164 (2004)
    • Journal article
    Nonresonance conditions on the potential with respect to the Fucik spectrum for the periodic boundary value problem
    Habets, Patrick[UCL] Omari, P Zanolin, F. (1995) Rocky Mountain Journal of Mathematics — Vol. 25, no. 4, p. 1305-1340 (1995)
    • Journal article
    Positive solutions of superlinear boundary value problems with singular indefinite weight
    Gaudenzi, M Habets, Patrick[UCL] Zanolin, F. (2003) Communications on Pure and Applied Analysis — Vol. 2, no. 3, p. 411-423 (2003)
    • Journal article
    Periodic solutions of some complex-valued Lienard and Rayleigh equations
    Manasevich, R. Mawhin, Jean[UCL] Zanolin, F. (1999) Nonlinear Analysis: Theory, Methods & Applications — Vol. 36, no. 8, p. 997-1014 (1999)